# SDR CALA2025092209094

- Difficulty date: September 18, 2025
- Submitted: September 22, 2025
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 65,043 hours, 19,379 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

WHILE RUNNING THE APU BLEED THERE IS A STRONG ODOR IN THE CABIN. TS APU FOR SOUCE OF ODOR/OIL LEAKS.  ACCOMPLISHED AMM 21-00-01-002-001 REMOVAL OF OIL CONTAMINATION FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEMS. RAN PACK FOR SEVERAL HOURS. ODOR IS NO LONGER PRESENT FROM PACKS
